MathSciNet Relay Station
MathSciNet bibliographic data
MR544886 35K85 (31B20 49A29)
Pierre, Michel Problèmes d'evolution avec contraintes unilatérales et potentiels paraboliques. (French) Comm. Partial Differential Equations 4 (1979), no. 10, 1149–1197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement